Skip to main content Accessibility help
×
Home

- M. H. A. Newman. Relatively complemented algebras. The journal of the London Mathematical Society, vol. 17 (1942), pp. 34–47.

  • Saunders MacLane

Abstract

  • An abstract is not available for this content so a preview has been provided below. Please use the Get access link above for information on how to access this content.

Copyright

Footnotes

Hide All
1

For the method of transliterating Russian which is used in the Journal (reproducing spelling rather than pronunciation), see vol. 1, p. 136, or vol. 3, p. 180.

Footnotes

References

Hide All

1 For the method of transliterating Russian which is used in the Journal (reproducing spelling rather than pronunciation), see vol. 1, p. 136, or vol. 3, p. 180.

- M. H. A. Newman. Relatively complemented algebras. The journal of the London Mathematical Society, vol. 17 (1942), pp. 34–47.

  • Saunders MacLane

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed.